Stable rationality and conic bundles

Brendan Hassett, Andrew Kresch, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review

Abstract

We study stable rationality properties of conic bundles over rational surfaces.

Original languageEnglish (US)
Pages (from-to)1201-1217
Number of pages17
JournalMathematische Annalen
Volume365
Issue number3-4
DOIs
StatePublished - Aug 1 2016

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stable rationality and conic bundles'. Together they form a unique fingerprint.

Cite this